Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Frequent urination, unable to fully empty the bladder.Diagonsed with BV, taking antibiotics. Are they both related?

Hi, Im a 20 year old female and have recently been experiencing some issues when i urinate. I feel like I still have to go but for some reason cannot fully empty my bladder . When i do go its not a lot of urine that comes out at all, occasionally i can pee regularly.. I find myself going to the bathroom and then going to the bathroom again about 15 minutes later. This has been happening for about 3-4 days and im starting to become a little concerned. Ive been diagnosed with BV and heard from my dr that it can come back although they gave me antibiotics , and it has come back several times. Im not sure if that could have anything to do with my problem im experiencing but i thought i should mention that. oh and this last time i urinated i felt a little burning!? please help!
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
You will need to get a urine c/s study done to see if this is more than bacterial vaginosis, or a E Coli UTI (urinary tract infection). Untreated UTIs can be very problematic.
I hope you have had a scan of the bladder (urinary system) to exclude any bladder pathologies.
If sexually active, STDs must also be excluded to ensure the right treatment is provided.

Cranberry juice has been shown to lower the frequency of UTIs presumably as the active ingredients do not allow the bacteria to produce biofilms. So you can try this.
Another alternative would be to discuss with your Gynaecologist about tolterodine for an overactive bladder if urine c/s studies are always negative.

Hope this helps.
Best Wishes for 2013.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor